# SDR ASOA06136

- Difficulty date: January 28, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Engine: Ge CF343B1
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 2618
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE CAPTAIN`S COCKPIT FLASHLIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN`S COCKPIT FLASHLIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
